Generalizations of a problem of S. A. Chaplygin on a cylindrical vortex
Doklady Akademii Nauk, Tome 299 (1988) no. 1, pp. 67-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_1_a14,
author = {N. A. Slezkin},
title = {Generalizations of a problem of {S.~A.~Chaplygin} on a cylindrical vortex},
journal = {Doklady Akademii Nauk},
pages = {67--70},
year = {1988},
volume = {299},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_1_a14/}
}
N. A. Slezkin. Generalizations of a problem of S. A. Chaplygin on a cylindrical vortex. Doklady Akademii Nauk, Tome 299 (1988) no. 1, pp. 67-70. http://geodesic.mathdoc.fr/item/DAN_1988_299_1_a14/